# SDR DALA13033450176

- Difficulty date: June 29, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 103,989 hours, 15,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 32A LT AND RT ARE INOPERATIVE.  REPLACED M9010 LIGHT CHARGER.  SYS OPS IS NORMAL.
